Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 55, NWS Tallahassee, FL

April 15, 200715 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 15, 2007, 3:12 AM CDT for 15 counties in Florida. It took effect at Apr 15, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2007, 3:12 AM CDT (08:12 UTC)
In effect from
Apr 15, 2007, 1:00 PM CDT
Expired
Apr 15, 2007, 7:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 150812
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 AM EDT SUN APR 15 2007

...A RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL OF THE
FLORIDA PANHANDLE AND ALL OF THE BIG BEND EXCEPT DIXIE COUNTY DUE
TO LOW RELATIVE HUMIDITY...20 FOOT WINDS ABOVE 15 MPH AND HIGH
DISPERSION INDICES...

...A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON
THROUGH EARLY EVENING FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE...SOUTHWEST AND SOUTH CENTRAL GEORGIA AND FOR SOUTHEAST
ALABAMA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY AND FOR
HIGH DISPERSION INDICES...

.A STRONG COLD FRONT WILL EXIT THE FORECAST AREA LATER TODAY. 
IN ITS WAKE...HIGH PRESSURE WILL BUILD IN YIELDING GUSTY NORTHWEST
WINDS WHICH WILL USHER IN COOLER AND DRIER AIR FOR THE NEXT TWO
DAYS. RED FLAG CONDITIONS ARE FORECAST FOR THIS AFTERNOON FOR THE
FLORIDA PANHANDLE AND BIG BEND AND WILL LIKELY SPREAD OVER ALL THE
TRI-STATE AREA ON MONDAY.

FLZ007-009>017-026-027-152000-
/O.UPG.KTAE.FW.A.0046.070415T1800Z-070416T0000Z/
/O.NEW.KTAE.FW.W.0055.070415T1800Z-070416T0000Z/
/O.EXT.KTAE.FW.A.0047.070416T1700Z-070417T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-LIBERTY-WAKULLA-
412 AM EDT SUN APR 15 2007 /312 AM CDT SUN APR 15 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ018-019-028-029-152000-
/O.NEW.KTAE.FW.W.0055.070415T1800Z-070416T0000Z/
/O.EXT.KTAE.FW.A.0047.070416T1700Z-070417T0000Z/
JEFFERSON-MADISON-TAYLOR-LAFAYETTE-
412 AM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-152000-
/O.EXB.KTAE.FW.A.0047.070416T1800Z-070417T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
412 AM EDT SUN APR 15 2007 /312 AM CDT SUN APR 15 2007/

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ034-152000-
/O.EXT.KTAE.FW.A.0047.070416T1700Z-070417T0000Z/
DIXIE-
412 AM EDT SUN APR 15 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BLOCK
1 follow-up statement
000 
WWUS82 KTAE 151919
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT
DIXIE COUNTY DUE TO THE COMBINATION OF LOW HUMIDITY STRONG
WINDS AND HIGH DISPERSION...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ MONDAY FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA DUE TO THE COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM
EDT /8 PM CDT/ MONDAY FOR THE EASTERN FLORIDA PANHANDLE AND BIG
BEND DUE TO LONG DURATIONS OF LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND
SOUTH CENTRAL GEORGIA...THE EASTERN FLORIDA PANHANDLE...AND
FLORIDA BIG BEND...


.DISCUSSION...STRONG WINDS WILL CONTINUE TO USHER IN A DRIER AIR
MASS TONIGHT AND MONDAY. THIS WILL LEAD TO RED FLAG CONDITIONS
FOR FLORIDA THROUGH THIS EVENING AND FOR THE ENTIRE AREA
MONDAY AFTERNOON. RED FLAG CONDITIONS WILL ALSO BE POSSIBLE
TUESDAY AFTERNOON. RAIN CHANCES WILL INCREASE FOR WEDNESDAY 
BEFORE THE WEATHER DRIES OUT ONCE AGAIN FOR THE END OF THE
WEEK.


FLZ007-009>019-026>029-170115-
/O.UPG.KTAE.FW.A.0047.070416T1700Z-070417T0000Z/
/O.NEW.KTAE.FW.W.0056.070416T1500Z-070417T0100Z/
/O.NEW.KTAE.FW.A.0048.070417T1700Z-070418T0000Z/
/O.CON.KTAE.FW.W.0055.000000T0000Z-070416T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
319 PM EDT SUN APR 15 2007 /219 PM CDT SUN APR 15 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM
EDT /8 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 9 PM
EDT /8 PM CDT/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ034-170115-
/O.UPG.KTAE.FW.A.0047.070416T1700Z-070417T0000Z/
/O.NEW.KTAE.FW.W.0056.070416T1500Z-070417T0100Z/
/O.NEW.KTAE.FW.A.0048.070417T1700Z-070418T0000Z/
DIXIE-
319 PM EDT SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM EDT MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM EDT MONDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-170115-
/O.UPG.KTAE.FW.A.0047.070416T1800Z-070417T0000Z/
/O.NEW.KTAE.FW.W.0056.070416T1800Z-070417T0000Z/
/O.NEW.KTAE.FW.A.0048.070417T1800Z-070418T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
319 PM EDT SUN APR 15 2007 /219 PM CDT SUN APR 15 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 1:50 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 15, 1:50 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EDT SUN APR 15 2007

.SYNOPSIS...THE STRONG COLD FRONT WAS PUSHING THROUGH OUR SE AL AND
FLORIDA PANHANDLE ZONES AS OF 06Z. PRE-FRONTAL SHOWERS AND
THUNDERSTORMS CONTINUE TO RACE TO THE EAST AND NORTHEAST ACROSS OUR
GA AND FLORIDA BIG BEND ZONES. TORNADO WATCH # 144 IS IN EFFECT FOR
THESE ZONES UNTIL 6AM EDT.

.SHORT TERM...TODAY THROUGH TUESDAY...THE FRONT SHOULD CLEAR EAST OF
OUR CWA BY 12Z OR SHORTLY THEREAFTER. WILL BASE 1ST PERIOD POPS ON
RADAR PRESENTATION AT ZONE RELEASE TIME. A TIGHT PRESSURE GRADIENT
IN THE WAKE OF THE FRONT WILL MAKE FOR VERY WINDY CONDITIONS TODAY
AND WILL REQUIRE ANOTHER LAKE WIND ADVISORY. IT WILL ALSO BE
UNSEASONABLY COLD WITH MAX TEMPS THIS AFTERNOON ONLY EXPECTED TO
REACH THE LOWER TO MID 60S DUE TO STRONG COLD AIR ADVECTION AS WELL
AS SIGNIFICANT LOW LEVEL CLOUDINESS AS LEAST THROUGH MID AFTERNOON.
THE WINDS DIMINISH LATE TONIGHT AS SURFACE HIGH PRESSURE BUILDS IN
FROM THE WEST. SKIES WILL CLEAR AND MIN TEMPS TONIGHT WILL DIP INTO
THE UPPER 30S TO LOWER 40S. TEMPS WILL BEGIN TO RECOVER AND RETURN
TO NEAR NORMAL BY THE END OF THE FORECAST PERIOD.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...ANOTHER CHANCE OF RAIN
EXPECTED ON WED AS A RATHER INTENSE VORT MAX AND WEAK SFC LOW CROSS
THE AREA TUESDAY NIGHT THROUGH WEDNESDAY. IN THE WAKE THIS LOW
PRESSURE SYSTEM...DEEP LAYER RIDGING WILL BUILD OVER THE LOCAL
REGION ALONG WITH DRIER AND WARMER CONDITIONS THROUGH THE NEXT
WEEKEND.

&&

.MARINE...WINDS AND SEAS WILL REMAIN ELEVATED TO SMALL CRAFT
ADVISORY CRITERIA THROUGH TONIGHT. GUSTS ARE EXPECTED TO REACH GALE
FORCE TODAY AND SEAS WILL EXCEED 10 FEET OVER THE OFFSHORE LEGS.

&&

.AVIATION...LINE OF CONVECTION BISECTING CWA. IFR/LIFR CONDITIONS
WILL OCCUR IN SCATTERED TS UNTIL THE LINE PASSES THE TERMINALS, DHN
ABY AND POSSIBLY PFN HAVE A GOOD CHANCE OF SEEING PERSISTENT IFR
CIGS BEHIND THE FRONT, WHILE THE OTHER TERMINALS WILL BE MVFR. MVFR
CIGS WILL PERSIST INTO THE AFTERNOON BEFORE CLEARING COMMENCES.
WINDS WILL REMAIN GUSTY WITH EVEN HIGHER GUSTS AFTER SUNRISE.
FREQUENT GUSTS TO 25-30 KT ARE EXPECTED DURING THE DAYLIGHT HOURS.
VFR EXPECTED AFT 16Z WRN TERMINALS TO 19Z ERN TERMINALS.

&&

.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR FLORIDA AND EXPAND IT TO INCLUDE ALL BUT DIXIE COUNTY.
LOW AFTERNOON RH COMBINED WITH STRONG 20 FOOT WIND SPEEDS AS WELL AS
HIGH DISPERSION IS THE REASON FOR THE WARNING TODAY. ON MONDAY...
LOOKS LIKE WE MAY EXCEED CRITICAL DURATIONS OF LOW RH ALONG WITH
HIGH DISPERSION THROUGHOUT THE TRI-STATE REGION AND WILL HAVE A
WATCH IN PLACE FOR ALL ZONES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  65 38 73 42 82/ 20 0 0 0 0
PANAMA CITY  65 48 73 53 76/ 10 0 0 0 0
DOTHAN       61 41 71 46 77/ 10 0 0 0 0
ALBANY       63 41 71 45 78/ 20 0 0 0 0
VALDOSTA     67 39 72 45 78/ 40 0 0 0 0
CROSS CITY   67 39 70 42 79/ 60 0 0 0 0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 8 PM CDT.
     FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
GA...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 9 PM EDT.
     FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
FL...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 9 PM EDT (8 PM CDT).
     RED FLAG WARNING FOR ALL BUT DIXIE COUNTY THIS AFTERNOON.
     FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
GMZ...SMALL CRAFT ADVISORY ALL LEGS THROUGH 12Z MON.

&&

AVIATION/FIRE WX...BLOCK
REST OF DISCUSSION...BARRY
Hazardous weather outlook, Apr 14, 10:50 AM CDT, 16 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1150 AM EDT SAT APR 14 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-150915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1150 AM EDT SAT APR 14 2007 /1050 AM CDT SAT APR 14 2007/

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED THIS AFTERNOON AND
TONIGHT ACROSS THE REGION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...THE
FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTHWEST AND SOUTH
CENTRAL GEORGIA...AND ADJACENT GULF OF MEXICO WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THIS AFTERNOON AND
EVENING ACROSS SOUTHEAST ALABAMA...THE FLORIDA PANHANDLE AND
PORTIONS OF SOUTHWEST GEORGIA...WITH A SLIGHT RISK TO THE EAST OF
THIS AREA. A POTENT STORM SYSTEM LOCATED OVER THE LOWER MISSISSIPPI
VALLEY LATE THIS MORNING WILL EAST AND NORTHEAST ACROSS THE GULF
COAST STATES. STRONG SOUTHERLY WINDS WILL TRANSPORT WARM MOIST
UNSTABLE AIR NORTHWARD ACROSS THE RISK AREAS THIS AFTERNOON AND
EVENING. A SQUALL LINE FROM CENTRAL MISSISSIPPI TO EASTERN LOUISIANA
WILL PUSH EASTWARD ACROSS THE CENTRAL GULF COAST STATES THIS
AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP AHEAD
OF THIS SQUALL LINE OVER PORTIONS OF SOUTHEAST ALABAMA AND THE
FLORIDA PANHANDLE THIS AFTERNOON. THE SQUALL LINE WILL MOVE INTO
SOUTHWEST GEORGIA AND THE WESTERN BIG BEND THIS EVENING...AND SOUTH
CENTRAL GEORGIA AND THE EASTERN BIG BEND OVERNIGHT.

THE MAIN THREATS FROM THESE STORMS WILL DAMAGING STRAIGHT LINE WIND
GUSTS UP TO 70 MPH AND ISOLATED TORNADOES. A FEW OF THE STORMS COULD
PRODUCE LARGE HAIL. RESIDENTS ARE STRONGLY ENCOURAGED TO MONITOR THE
LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE ON THIS DEVELOPING
WEATHER SITUATION.

STRONG ONSHORE WINDS AHEAD OF THE SQUALL LINE WILL CAUSE HAZARDOUS
CONDITIONS ACROSS AREA LAKES. A LAKE WIND ADVISORY IS IN EFFECT FOR
THIS AFTERNOON AND EVENING. DUE TO STRONG ONSHORE FLOW...THERE IS A
HIGH RISK FOR RIP CURRENTS ALONG THE PANHANDLE AND BIG BEND BEACHES.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR HIGH WINDS AND SEAS. MINOR
COASTAL FLOODING WILL ALSO BE POSSIBLE ALONG THE PANHANDLE COAST
LATER THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE STORM SYSTEM RESPONSIBLE FOR THE SEVERE WEATHER WILL MOVE EAST
OF THE REGION BRINGING COOLER AND DRIER CONDITIONS BY SUNDAY
AFTERNOON. THE NEXT CHANCE OF RAIN WILL RETURN TO THE FORECAST ON
WEDNESDAY AS A WEAK LOW PRESSURE AREA MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT.
SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE
OF A WATCH OR WARNING.

JAMSKI

In the hours before

Special weather statement, Apr 14, 9:17 PM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 PM EDT SAT APR 14 2007

GAZ126-150315-
LEE-
1017 PM EDT SAT APR 14 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY IN SOUTH
CENTRAL GEORGIA...

* UNTIL 1115 PM EDT

AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DAWSON...MOVING NORTHEAST AT
40 MPH.

THIS STORM WILL BE NEAR...
  LEESBURG BY 1030 PM EDT.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW
LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Apr 14, 10:06 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 PM EDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     2 W LEESBURG            31.73N 84.20W
04/14/2007                   LEE                GA   EMERGENCY MNGR

            STRUCTURAL DAMAGE AT 1400 BLOCK ARMIEN RD NEAR HWY 32.
            ONE WOMEN TRAPPED IN HER CLOSET. SEVERALLARGE TREES DOWN
            ACROSS THE ROAD.

&&

WOOL
Special weather statement, Apr 14, 10:46 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 PM EDT SAT APR 14 2007

GAZ125-127-150430-
DOUGHERTY-WORTH-
1146 PM EDT SAT APR 14 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY AND WORTH
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 1230 AM EDT

AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALBANY...MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  EAST DOUGHERTY BY MIDNIGHT EDT.
  SYLVESTER BY 1215 AM EDT.
  6 MILES NORTH OF POULAN BY 1220 AM EDT.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 14, 11:19 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1219 AM EDT SUN APR 15 2007

GAZ130-150500-
BEN HILL-
1219 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 100 AM EDT

AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ASHBURN...MOVING EAST AT 30 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 15, 12:27 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
127 AM EDT SUN APR 15 2007

FLZ014-150615-
GULF-
1227 AM CDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GULF COUNTY...

* UNTIL 115 AM CDT(215 AM EDT)

AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF PORT ST. JOE...MOVING NORTHEAST
AT 40 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Special weather statement, Apr 15, 1:52 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 AM EDT SUN APR 15 2007

GAZ126-127-150715-
LEE-WORTH-
252 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE AND NORTHERN
WORTH COUNTIES...

* UNTIL 315 AM EDT

AT 246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF DAWSON...MOVING NORTHEAST AT 45
MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:57 PM CDTSpecial Marine WarningTAE93 min
Apr 14, 11:30 PM CDTSpecial Marine WarningTAE90 min
Apr 15, 12:53 AM CDTSpecial Marine WarningTAE97 min
Apr 15, 1:07 AM CDTSevere Thunderstorm WarningTAEFranklin38 min
Apr 15, 1:45 AM CDTSevere Thunderstorm WarningTAEFranklin45 min
Apr 15, 2:03 AM CDTTornado WarningTAEFranklin27 min
Apr 15, 2:17 AM CDTSpecial Marine WarningTAE88 min
Apr 15, 3:37 AM CDTSpecial Marine WarningTAE83 min
Apr 15, 4:04 AM CDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more8 hr
Apr 15, 11:42 AM CDTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more8 hr
Apr 15, 2:19 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more37 hr
Apr 15, 2:19 PM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.